# SDR CALA2021053100753

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 20,162 hours, 7,220 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENTERED FOR CREW. WHEN GEAR LEVER WAS PUT TO UP THE 3 GREEN AN D 3 RED STAYED ON. RAN QRH WITH NO HELP. CYCLED ALT GEAR HANDLE DOOR AND THE GEAR CAME UP. RETURNED BACK TO EWR. PERFORMED FIM TASK 32-30-00-810-815. REMOVED DEBRIS FROM MANUAL EXTENSION ACCESS DOOR RECESS. JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES. LANDING GEAR GREEN AND RED LIGHTS OPERATE NORMALLY AS PER STEP E (12) (A). TASK COMPLETED AND ACFT RETURNED TO NORMAL CONFIG.
